Class numbers of binary quadratic forms over algebraic number fields.
Journal für die reine und angewandte Mathematik, 0307_0308 (1979), pp. 353-364
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Algebraic Number Fields, Class Numbers, Totally Real, Binary Quadratic Forms, Totally Positive Definite
@article{JRAM_1979__0307_0308_152126,
author = {Jih-Min Shyr},
title = {Class numbers of binary quadratic forms over algebraic number fields.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {353--364},
year = {1979},
volume = {0307_0308},
zbl = {0397.10012},
url = {http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152126/}
}
TY - JOUR AU - Jih-Min Shyr TI - Class numbers of binary quadratic forms over algebraic number fields. JO - Journal für die reine und angewandte Mathematik PY - 1979 SP - 353 EP - 364 VL - 0307_0308 UR - http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152126/ ID - JRAM_1979__0307_0308_152126 ER -
Jih-Min Shyr. Class numbers of binary quadratic forms over algebraic number fields.. Journal für die reine und angewandte Mathematik, 0307_0308 (1979), pp. 353-364. http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152126/